MAUDE Adverse Event Report: SUNSTAR AMERICAS, INC. PROXABRUSH GO-BETWEENS CLEANERS TIGHT; TOOTHBRUSH, MANUAL

SUNSTAR AMERICAS, INC. PROXABRUSH GO-BETWEENS CLEANERS TIGHT; TOOTHBRUSH, MANUAL
Model Number 872
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
She has been using the 872's and they are breaking from the handle after a few uses.She does not have the broken ones to send back.

Brand Name
PROXABRUSH GO-BETWEENS CLEANERS TIGHT
Common Device Name
TOOTHBRUSH, MANUAL
Manufacturer (Section D)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
SUNSTAR AMERICAS, INC.
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
8133633004
MDR Report Key24434376
Report Number1413787-2026-00260
Device Sequence Number18716641
Product Code EFW
UDI-Device Identifier00070942752862
UDI-Public00070942752862
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number872
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Initial Report FDA Received Date02/24/2026
Usage of Device A
Patient Sequence Number1
Patient SexUnknown